# SDR AALA202107279074

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 21,063 hours, 10,132 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Inoperative
- Location: Emer Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING EXIT IS NOT ARMED. RESET OVERWING EMERGENCY EXIT SLIDE LATCH PIN ON RIGHT OVERWING EXIT DOOR PER AMM 52-21-00.
